Bounding the j-invariant of integral points on certain modular curves

Min Sha*

*Corresponding author for this work

Research output: Contribution to journalArticle

1 Citation (Scopus)

Abstract

In this paper, we obtain two effective bounds for the j-invariant of integral points on certain modular curves which have positive genus and less than three cusps.

Original languageEnglish
Pages (from-to)1545-1551
Number of pages7
JournalInternational Journal of Number Theory
Volume10
Issue number6
DOIs
Publication statusPublished - Sep 2014
Externally publishedYes

Keywords

  • integral point
  • j-invariant
  • Modular curve
  • Siegel's theorem

Fingerprint Dive into the research topics of 'Bounding the j-invariant of integral points on certain modular curves'. Together they form a unique fingerprint.

Cite this